AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Random Perturbations of Hamiltonian Systems
Mark I. Freidlin and Alexander D. Wentzell
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1994; 82 pp; softcover
Volume: 109
ISBN-10: 0-8218-2586-0
ISBN-13: 978-0-8218-2586-0
List Price: US$37
Individual Members: US$22.20
Institutional Members: US$29.60
Order Code: MEMO/109/523
[Add Item]

Request Permissions

Random perturbations of Hamiltonian systems in Euclidean spaces lead to stochastic processes on graphs, and these graphs are defined by the Hamiltonian. In the case of white-noise type perturbations, the limiting process will be a diffusion process on the graph. Its characteristics are expressed through the Hamiltonian and the characteristics of the noise. Freidlin and Wentzell calculate the process on the graph under certain conditions and develop a technique which allows consideration of a number of asymptotic problems. The Dirichlet problem for corresponding elliptic equations with a small parameter are connected with boundary problems on the graph.

Readership

Specialists in dynamical systems, partial differential equations, probability theory and control theory.

Table of Contents

  • Introduction
  • Main results
  • Proof of Theorem 2.2
  • Proofs of Lemmas 3.2, 3.3, 3.4
  • Proof of Lemma 3.5
  • References
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia